# SDR AALA201907319006

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 8,093 hours, 3,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT BATTERY 12WL FAILED CIDS EMERGENCY POWER SUPPLY UNIT SYSTEM TEST. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY 12WL PER AMM 33-51-38.
